MathSciNet Relay Station
MathSciNet bibliographic data
MR2528184 93C30 (49J30)
Margaliot, Michael; Hespanha, João P. Root-mean-square gains of switched linear systems: a variational approach. Automatica J. IFAC 44 (2008), no. 9, 2398–2402.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement